# SDR DXTA2012072705061

- Difficulty date: July 26, 2012
- Submitted: July 30, 2012
- Operation: Air carrier
- Aircraft: N875QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258586
- Aircraft time: 6,386 hours, 4,645 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR RETRACTION TAKES APPROXIMATELY 15 SECONDS.  IMMEDIATELY AFTER SELECTING GEAR UP THERE IS A BINDING/GRINDING NOISE IN THE NOSE.  NOSE GEAR LIGHT GOES OUT WHEN MAINS HAVE STOWED THEN COMES BACK ON FOR A SECOND THEN GOES BACK OUT.  PERFORMED 75 TO 80 LANDING RETRACTION/EXTENSION CHECKS WITH NO DEFECTS NOTED.  RETRACTION - 4.5 SECONDS. EXTENSION 4.5 SECONDS. OPS CHECKS GOOD IAW MM 29-10-00.
